# SDR GTIA96NK017

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47131
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE LONGERON 20 RIGHT END FITTING AT STATION Y996 CORRODED.  REPLACED LONGERON 20 END FITTING IAW SRM 51-01 PARAGRAPH C AND SRM 51-10-2.  (M)
